MAUDE Adverse Event Report: COVIDIEN GENIUS 2; THERMOMETER, ELECTRONIC, CLINICAL

COVIDIEN GENIUS 2; THERMOMETER, ELECTRONIC, CLINICAL
Model Number 303000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 12/14/2017.An investigation is currently underway.Upon completion, the results will be forwarded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports that the unit won't turn on and the battery is getting hot.
 
Additional Manufacturer Narrative
An evaluation was performed.The customer states ¿the battery is getting hot.¿ the unit was triaged and the reported issue could not be confirmed at this time.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.

Brand Name
GENIUS 2
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
COVIDIEN
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key7119297
Report Number3006451981-2017-05868
Device Sequence Number11042536
Product Code FLL
UDI-Device Identifier20884521099798
UDI-Public20884521099798
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/23/2023
Device Model Number303000
Device Catalogue Number303000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2017
Initial Date Received by Manufacturer 11/20/2017
Supplement Date Received by Manufacturer11/20/2017
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date02/23/2018
Patient Sequence Number1